MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN SM LFT 66X62; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN SM LFT 66X62; LPS AND S-ROM : KNEE FEMORAL
Model Number 62-3411L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the femur was removed and replaced and external rotation added.There was no surgical delay.The cement manufacturer was unknown.Doi: unknown.Dor: (b)(6) 2022.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
SROM NRHFEM W/PIN SM LFT 66X62
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15751166
Report Number1818910-2022-22318
Device Sequence Number15031996
Product Code KRO
UDI-Device Identifier10603295179481
UDI-Public10603295179481
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K896048
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62-3411L
Device Catalogue Number623411L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE CEMENT (UNK MANUFACTURER & PRODUCT INFO); LPS UNIV TIB HIN INS SM 23MM; SROM NRHFEM W/PIN SM LFT 66X62
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale